Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 05:51:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620627
  • Total Topics: 46760
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 166
Total: 171

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: new and spaced out  (Read 2180 times)

0 Members and 1 Guest are viewing this topic.

Offline zola

  • Member
  • Posts: 21
new and spaced out
« on: April 21, 2009, 03:56:30 PM »
i posted this yesterday on another forum
"Hi all, that time again just got my latest results, not to great CD4 347, VL ?. start on meds today if i can sort my head out. started on Kivexa + sustiva."

well the best i can say is i made it through the day, took my first meds at 10 pm, was up for work at 4 am, i think people would pay good money for the way i was feeling. i was thinkin straight but could not even walk to the bathroom in a straight line. by lunch it had pretty much wore off. god Knows how i will last the rst off the week at work like this.

Offline positivmat

  • Member
  • Posts: 222
Re: new and spaced out
« Reply #1 on: April 21, 2009, 06:08:16 PM »
My severe sustiva dizziness reaction only lasted 2 days with a little dizziness for the next couple of weeks. I am grateful for how well it reduced my v/l from 800,000 to 2,993 in 30 days. Hope you have good results
Matt

Offline Structure310

  • Member
  • Posts: 25
Re: new and spaced out
« Reply #2 on: April 22, 2009, 04:33:38 PM »
I'm still a little spaced out on Week 2, but the severe dizziness is over.  I'm guessing things get back to normal eventually?  At least I'm hoping so.

Offline positivmat

  • Member
  • Posts: 222
Re: new and spaced out
« Reply #3 on: April 22, 2009, 04:36:48 PM »
Yea i think that they get back to normal.  it screwed with my head a little i think.  My doc thinks it was just the newness of HIV.

Offline Imnew2this

  • Member
  • Posts: 36
  • I'm stronger because of it
Re: new and spaced out
« Reply #4 on: April 23, 2009, 11:59:53 PM »
As an Atripla taker, I would recommend taking it much earlier than 10pm if you are having to get up at 4am.  I try to give it 8 hours to wear off and usually awaken without much side effects as long as I do that.  With my experience, it takes sometimes up to 2 hrs before I feel anything after taking it, if I feel anything at all.  The good thing is, time helps.  Good luck.

Offline zola

  • Member
  • Posts: 21
Re: new and spaced out
« Reply #5 on: April 24, 2009, 01:35:05 AM »
Hi all , well it's been four days and i am feeling a little better each morning ohats good. not looking forward to Sunday as i have a 24hr duty so no chance to sleep and i cant miss the meds, it will be an excperience.

Offline Structure310

  • Member
  • Posts: 25
Re: new and spaced out
« Reply #6 on: April 24, 2009, 06:12:10 PM »
For those of you having issues with dizziness, Week 2 has been a LOT kinder to me than Week 1.  At Week 1 I had dizziness that lasted until 8 to 9 pm.  At Week 2 it wears off by 4 or 5, and the severity is greatly improved.  I hope that eventually I will have no dizziness.

Offline zola

  • Member
  • Posts: 21
Re: new and spaced out
« Reply #7 on: April 26, 2009, 04:32:37 AM »
Hi all, it's been nearly 1 week so thought i'd keep yous up to date. still taking the meds at 10pm and surprisingly i feel almost normal come morning, by mornin i mean 6/7 am so i think i am one of the lucky ones. lets see how week two goes. another point my sex drive seems o be totally through the roof is this a normal reaction.

Offline zola

  • Member
  • Posts: 21
Re: new and spaced out
« Reply #8 on: April 28, 2009, 02:47:26 PM »
Thought i was over the worst, now i get an all over body rash fan bloody tastic.

Offline zola

  • Member
  • Posts: 21
Re: new and spaced out
« Reply #9 on: April 29, 2009, 11:40:34 AM »
now i'm trting to get worried as yous are probably aware the rash i have which has gotten worse can be either of the med i'm on, trying to decide which it is is really worrying me. my doc phoned me back to chat about it, saying i could go see him if i needed, i played it down.

now i dont think that was to bright he say's he'll ring again tomorrow think i'll go get a check up to be safe.

has anyone else had this rash that could talk me through there experiences, how long it lasted and such.

Cheers guys dont mean to sound melodramatic.

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: new and spaced out
« Reply #10 on: April 29, 2009, 03:49:43 PM »
Hey zola

I figured one of the folks on Atripla would see this earlier and respond, but it looks like they haven't dropped by.  I'm not on Atripla  but I have seen a lot of discussion about the rash. 

It is pretty common for people starting Atripla (about a quarter of people get it)  Did you see this earlier thread?  http://forums.poz.com/index.php?topic=26653.0

Hope you start feeling better soon

A
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.